Alert archive / Montana / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 113, NWS Great Falls, MT

August 10, 2019Meagher County, Montana

NWS Great Falls, MT issued this severe thunderstorm warning at Aug 10, 2019, 6:20 PM MDT for Meagher County, Montana. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2019, 6:20 PM MDT (00:20 UTC)
Expired
Aug 10, 2019, 6:45 PM MDT
In force
25 min
Issued by
NWS Great Falls, MT
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Meagher County, MT

The radar

The Great Falls radar (KTFX), 131 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 1:36 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Great_falls, MT (KTFX), launched 00:00Z, 0.3 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 00:00Z on 2019-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 00:00Z on 2019-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-248 J/kg
Mixed-layer LCL
670 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

858 
WUUS55 KTFX 110020
SVRTFX
MTC059-110045-
/O.NEW.KTFX.SV.W.0113.190811T0020Z-190811T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Great Falls MT
620 PM MDT Sat Aug 10 2019

The National Weather Service in Great Falls has issued a

* Severe Thunderstorm Warning for...
  Southeastern Meagher County in central Montana...

* Until 645 PM MDT.

* At 620 PM MDT, a severe thunderstorm was located 13 miles south of
  White Sulphur Springs, moving northeast at 25 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Checkerboard, Lennep and Ringling. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Great Falls.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4622 11084 4637 11100 4665 11062 4638 11034
TIME...MOT...LOC 0020Z 236DEG 22KT 4636 11081 

HAIL...1.50IN
WIND...60MPH
 
$$

Kredensor
1 follow-up statement
756 
WWUS55 KTFX 110038
SVSTFX

Severe Weather Statement
National Weather Service Great Falls MT
638 PM MDT Sat Aug 10 2019

MTC059-110045-
/O.CON.KTFX.SV.W.0113.000000T0000Z-190811T0045Z/
Meagher MT-
638 PM MDT Sat Aug 10 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR SOUTHEASTERN MEAGHER COUNTY...

At 638 PM MDT, a severe thunderstorm was located 13 miles southeast
of White Sulphur Springs, moving northeast at 20 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Checkerboard and Lennep. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Great Falls.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4630 11077 4643 11087 4661 11058 4638 11034
      4637 11037
TIME...MOT...LOC 0038Z 238DEG 19KT 4640 11072 

HAIL...1.50IN
WIND...60MPH
 
$$

Kredensor

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 6:04 PM MDT, 16 minutes earlier.

Area forecast discussion, Aug 10, 6:04 PM MDT, 16 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
604 PM MDT Sat Aug 10 2019

...Aviation Section Update...

.SYNOPSIS...
An upper level trof will approaches and moves through the region
this weekend. As a result, expect showers and thunderstorms to
move through the area this afternoon and evening and again on
Sunday. Some storms could be severe, with gusty winds, hail.
Additionally, the rainfall could be heavy at times, causing
isolated areas of flash flooding. The work week will begin with
drier condtions and breezy westerly winds for most areas.

&&

.DISCUSSION...

Remainder of this afternoon through Sunday...Showers and
thunderstorms are just beginning to develop this afternoon over
the southwest. This activity is forecast to increase as
conditions are favorable for the potential for some severe
thunderstorms, especially over southwest and central Montana,
although the far southern areas of Beaverhead, Madison and
Gallatin Counties may be a bit drier than areas further north. MU
cape values are roughly falling in the 1000 to 2000 J/kg range,
while mid level lapse rates range from 7 to 8 degrees C. Moisture
remains plentiful as well, with .75 to 1 inch PWATS across much
of southwestern Montana and areas to the north (highest values
over the north-central). These factors along with good effective
shear has lead to the issue of a severe thunderstorm watch for
portions of the area through 9 pm tonight, some of the stronger
storms may produce wind gusts in excess of 60 mph, hail up to lime
size, along with heavy rains. One limiting factor is a stubborn
deck of low stratus over the central and north-central portions of
the region. This may lower the severe weather threat for portions
of the north but heavy rain will still be possible. A flash flood
watch remains in effect for areas along the Rocky Mountain Front
and then for Lewis and Clark and Cascade Counties, including
Helena and Great Falls (please see our hydrology section). Shower
and thunder storm activity should diminish by midnight but
showers and a few storms will be possible during the overnight
hours. Expect similar conditions on Sunday, as the main upper
level trof moves through the region. However, the focus of severe
weather is expected to shift a bit to the north and east.
Afternoon temperatures are likely to be a few degrees below normal
for most areas today and Sunday due to precipitation and cloud
cover.

Monday through Friday...With a light westerly flow over the
region, expect a slow warming trend, with only a very small chance
for a passing storm from Monday through Wednesday. On Thursday,
the next upper level trof approaches the region, allowing for the
potential for another round of severe storms to move through the
region. Showers then linger into Friday and Saturday, along with
below normal temperatures. Brusda

&&

.AVIATION...
Updated 604 PM MDT Sat Aug 10 2019 (11/00Z TAFs)

During this TAF period, expect MVFR conditions in association with
thunderstorm, rain and mist. Ceilings as low as OVC015 with
visibility to 4SM are forecast, along with all hazards assumed in
and near thunderstorm activity. Some storms in our CWA are producing
severe weather. Expect mountain and valley obscurations.
- Fogleman

&&

.FIRE WEATHER...
Periods of showers and thunderstorms will move through the region
from now through Sunday night. Most of the storms will be wet, but a
few storms could contain little rainfall or lightning could strike
away from the parent storm, resulting in new fire starts. Slightly
below normal temperatures are expected from today through early next
week, before a return to near normal temperatures is expected for
Tuesday and Wednesday.

Another round of storms is expected to move through the region
from late Thursday into Friday. Brusda/RCG

&&

.HYDROLOGY...
A flash flood watch remains in effect for areas along the Rocky
Mountain Front and portions of North Central MT from this
afternoon through late this evening. Some forecast models
continue to suggest that some areas may receive nearly 1 inch of
rainfall in less than 2 hours with the stronger storms this
afternoon and evening. This amount of rainfall could lead to
flooding problems in urban areas that have poor drainage, as well
as steep terrain and burn scar areas from this year or previous
years in areas that regrowth has not occurred. Brusda/RCG

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  53  75  52  74 /  90  80  70  10
CTB  50  71  50  71 /  70  80  70  30
HLN  52  76  49  76 /  90  90  70   0
BZN  48  78  45  77 /  40  70  50   0
WEY  43  71  35  71 /  10  30  20   0
DLN  47  72  42  74 /  40  70  50   0
HVR  51  76  52  73 /  50  80  90  50
LWT  50  74  49  71 /  80  80  80  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until midnight MDT tonight Cascade...Central
and Southern Lewis and Clark...Northern Rocky Mountain Front...
Southern Rocky Mountain Front.

Severe thunderstorm watch is in effect until 9 pm MDT for the
following counties in central Montana - Fergus, Judith Basin,
Meagher, and Lewis and Clark...In southwest Montana - Beaverhead,
Broadwater, Gallatin, Jefferson, and Madison

&&

http://www.weather.gov/greatfalls

In the hours before

Local storm report, Aug 10, 5:43 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
543 PM MDT SAT AUG 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             5 W CLANCY              46.47N 112.09W
08/10/2019  E0.25 INCH       JEFFERSON          MT   TRAINED SPOTTER

            PEA SIZED HAIL AND HEAVY RAIN WITH NO WIND.

&&
Local storm report, Aug 10, 5:49 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
549 PM MDT SAT AUG 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             14 SSW BASIN            46.10N 112.41W
08/10/2019  E1.00 INCH       JEFFERSON          MT   TRAINED SPOTTER

            QUARTER SIZED HAIL REPORTED FOR A SHORT
            PERIOD BUT MOSTLY DIME SIZED AFTERWARD.

&&
Special weather statement, Aug 10, 5:55 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Great Falls MT
555 PM MDT Sat Aug 10 2019

MTZ053-110045-
Broadwater MT-
555 PM MDT Sat Aug 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BROADWATER COUNTY
UNTIL 645 PM MDT...

At 554 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Townsend, moving northeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Townsend, Canyon Ferry Lake, Silos, Winston and Goose Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near Canyon Ferry Lake, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central and southwestern Montana.

LAT...LON 4665 11156 4649 11125 4648 11125 4619 11166
      4627 11179 4639 11179
TIME...MOT...LOC 2354Z 218DEG 21KT 4631 11170

Kredensor
Local storm report, Aug 10, 5:56 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
556 PM MDT SAT AUG 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             3 NNE CLANCY            46.50N 111.96W
08/10/2019  E0.50 INCH       JEFFERSON          MT   TRAINED SPOTTER

            HALF INCH HAIL AND HEAVY RAIN.

&&
Special weather statement, Aug 10, 6:08 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Great Falls MT
608 PM MDT Sat Aug 10 2019

MTZ054-110045-
Meagher-
608 PM MDT Sat Aug 10 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MEAGHER COUNTY...

At 608 PM MDT, a strong thunderstorm was located 14 miles south of
White Sulphur Springs, moving northeast at 20 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
White Sulphur Springs and Ringling.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Great Falls.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central Montana.

LAT...LON 4623 11084 4630 11109 4664 11093 4649 11054
TIME...MOT...LOC 0008Z 212DEG 19KT 4634 11093

Kredensor
Local storm report, Aug 10, 6:10 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
610 PM MDT SAT AUG 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             1 SE MONTANA CITY       46.52N 111.91W
08/10/2019  E0.25 INCH       JEFFERSON          MT   TRAINED SPOTTER

            PEA SIZED HAIL AND HEAVY RAIN.

&&

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 6:08 PM MDTSpecial Weather StatementTFXMeagher37 min
Aug 10, 6:14 PM MDTSevere Thunderstorm WarningTFXBroadwater, Jefferson31 min
Aug 10, 6:16 PM MDTSevere Thunderstorm WarningTFXBroadwater, Meagher29 min
Aug 10, 6:31 PM MDTSpecial Weather StatementTFXMeagher29 min
Aug 10, 6:45 PM MDTSevere Thunderstorm WarningTFXBroadwater, Meagher31 min
Aug 10, 6:50 PM MDTSevere Thunderstorm WarningTFXBroadwater25 min
Aug 10, 6:55 PM MDTSpecial Weather StatementTFXCascade35 min
Aug 10, 6:58 PM MDTSpecial Weather StatementTFXMeagher47 min
Aug 10, 7:12 PM MDTSevere Thunderstorm WarningTFXBroadwater, Gallatin, Meagher48 min
Aug 10, 7:31 PM MDTSevere Thunderstorm WarningTFXJudith Basin, Meagher59 min
Aug 10, 7:42 PM MDTSpecial Weather StatementTFXJefferson33 min
Aug 10, 7:53 PM MDTSevere Thunderstorm WarningTFXGallatin, Meagher55 min
Aug 10, 7:58 PM MDTSevere Thunderstorm WarningTFXJefferson, Lewis and Clark18 min
Aug 10, 8:29 PM MDTSpecial Weather StatementTFXBroadwater46 min
Aug 10, 8:40 PM MDTSpecial Weather StatementTFXFergus35 min
Aug 10, 9:05 PM MDTSpecial Weather StatementTFXBroadwater25 min
Aug 10, 9:12 PM MDTSpecial Weather StatementTFXWheatland33 min
Aug 10, 9:43 PM MDTSpecial Weather StatementTFXFergus47 min
Aug 10, 9:45 PM MDTSpecial Weather StatementTFXMeagher45 min
Aug 11, 2:42 AM MDTSpecial Weather StatementTFXDeer Lodge48 min
Aug 11, 5:08 AM MDTSpecial Weather StatementTFX52 min
Aug 11, 5:56 AM MDTSpecial Weather StatementTFXDeer Lodge49 min
Aug 11, 7:45 AM MDTSpecial Weather StatementTFXJefferson30 min
Aug 11, 8:13 AM MDTSevere Thunderstorm WarningTFXJefferson, Lewis and Clark32 min
Aug 11, 9:06 AM MDTSevere Thunderstorm WarningTFXCascade, Lewis and Clark39 min
Aug 11, 9:43 AM MDTSpecial Weather StatementTFXCascade47 min
Aug 11, 10:16 AM MDTSpecial Weather StatementTFXChouteau44 min
Aug 11, 10:56 AM MDTSpecial Weather StatementTFXLiberty49 min
Aug 11, 10:59 AM MDTSpecial Weather StatementTFXDeer Lodge16 min
Aug 11, 11:46 AM MDTSpecial Weather StatementTFXHill59 min
Aug 11, 12:11 PM MDTSpecial Weather StatementTFXJefferson19 min
Aug 11, 12:27 PM MDTSpecial Weather StatementTFXJefferson18 min
Aug 11, 12:31 PM MDTSpecial Weather StatementTFX29 min
Aug 11, 12:44 PM MDTSpecial Weather StatementTFXJefferson31 min
Aug 11, 12:59 PM MDTSpecial Weather StatementTFXDeer Lodge46 min
Aug 11, 1:05 PM MDTSpecial Weather StatementTFXLewis and Clark25 min
Aug 11, 1:07 PM MDTSpecial Weather StatementTFXBeaverhead8 min
Aug 11, 1:09 PM MDTSpecial Weather StatementTFXBeaverhead21 min
Aug 11, 1:15 PM MDTSpecial Weather StatementTFXBeaverhead15 min
Aug 11, 1:17 PM MDTSevere Thunderstorm WarningTFXBeaverhead43 min
Aug 11, 1:18 PM MDTSpecial Weather StatementTFXGallatin42 min
Aug 11, 1:22 PM MDTSpecial Weather StatementTFXGallatin23 min
Aug 11, 1:23 PM MDTSpecial Weather StatementTFXCascade37 min
Aug 11, 1:26 PM MDTSevere Thunderstorm WarningTFXBeaverhead31 min
Aug 11, 1:38 PM MDTSpecial Weather StatementTFXBlaine52 min
Aug 11, 1:53 PM MDTSevere Thunderstorm WarningTFXBeaverhead, Madison37 min
Aug 11, 1:58 PM MDTSpecial Weather StatementTFXGallatin32 min
Aug 11, 1:59 PM MDTSpecial Weather StatementTFXBeaverhead16 min
Aug 11, 2:07 PM MDTSevere Thunderstorm WarningTFXBeaverhead, Madison38 min
Aug 11, 2:15 PM MDTSevere Thunderstorm WarningTFXGallatin, Meagher25 min
Aug 11, 2:20 PM MDTSpecial Weather StatementTFXCascade25 min
Aug 11, 2:23 PM MDTSevere Thunderstorm WarningTFXMadison52 min
Aug 11, 2:31 PM MDTSpecial Weather StatementTFXGallatin29 min
Aug 11, 2:37 PM MDTSevere Thunderstorm WarningTFXBeaverhead, Madison38 min
Aug 11, 2:46 PM MDTSpecial Weather StatementTFXChouteau44 min
Aug 11, 2:50 PM MDTSpecial Weather StatementTFXMeagher40 min
Aug 11, 3:04 PM MDTSpecial Weather StatementTFXBlaine41 min
Aug 11, 3:07 PM MDTSpecial Weather StatementTFXBlaine38 min
Aug 11, 3:11 PM MDTSpecial Weather StatementTFXGallatin19 min
Aug 11, 3:12 PM MDTSpecial Weather StatementTFXBroadwater18 min
Aug 11, 3:17 PM MDTSevere Thunderstorm WarningTFXBroadwater, Gallatin, Jefferson, Madison28 min
Aug 11, 3:30 PM MDTSpecial Weather StatementTFXBroadwater30 min
Aug 11, 3:34 PM MDTSpecial Weather StatementTFXChouteau, Judith Basin41 min
Aug 11, 3:42 PM MDTSevere Thunderstorm WarningTFXBroadwater, Gallatin, Meagher25 min
Aug 11, 3:48 PM MDTSpecial Weather StatementTFXBlaine42 min
Aug 11, 3:53 PM MDTSpecial Weather StatementTFXBroadwater22 min
Aug 11, 4:00 PM MDTSpecial Weather StatementTFXJudith Basin45 min
Aug 11, 4:03 PM MDTSpecial Weather StatementTFXMeagher27 min
Aug 11, 4:11 PM MDTSpecial Weather StatementTFXMeagher34 min
Aug 11, 4:26 PM MDTSpecial Weather StatementTFXGlacier19 min
Aug 11, 4:29 PM MDTSpecial Weather StatementTFX46 min
Aug 11, 4:32 PM MDTSevere Thunderstorm WarningTFXFergus33 min
Aug 11, 4:37 PM MDTSpecial Weather StatementTFXBlaine38 min
Aug 11, 4:47 PM MDTSpecial Weather StatementTFXGlacier13 min
Aug 11, 5:01 PM MDTSpecial Weather StatementTFXGlacier29 min
Aug 11, 5:08 PM MDTSevere Thunderstorm WarningTFXFergus37 min
Aug 11, 5:14 PM MDTSpecial Weather StatementTFXBlaine46 min
Aug 11, 5:58 PM MDTSpecial Weather StatementTFXBlaine47 min

Nearby

Severe Thunderstorm Warnings in Montana, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.